# SDR UPS00831256

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX PREFLT, NR 2 ENG FIRE WARNING AND SHORT CIRCUIT TEST INOP.  REMOVED AND REPLACED NR 2 FIRE DETECTOR CONTROL UNIT.
